1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

Children In Need event - Sign-ups now open!

Discussion in 'rFactor' started by James Chant, Nov 11, 2011.

  1. James Chant

    James Chant
    Premium Member

    Signups are now open for Friday's Children in Need Fundrasing event, here at Race Department. There is a full schedule of racing planned from 4pm GMT, using the Clio Cup 08 and 207 S2000 Mods, racing on three variations of the brilliant Oulton Park Circuit.
    raise.png













    Click here to sign up for the event.

    We will be racing using the Clio Cup 2008 and 207 S2000 mods, with custom skins based around a theme of Children in Need's corporate partners.

    I am asking you to make a donation to Children in Need in order to take part in the races.
    To do this, please go to http://www.justgiving.com/racedepartment. Please make sure you use your real name when donating (to verify signups). No amount is too small, give what you can. ALL money raised will go to the charity, not RaceDepartment, and should be made through the website shown, not through RaceDepartment's donation system.

    At the time of writing, £35 has already been donated by RD members and staff.

    Even if you can't make the race your donation is more than welcome

    Schedule as follows:

    Event 1: 207 S2000 @ Oulton Int'l '91
    16:00 Open Practice
    16:45 Qualy (10 mins unlimited laps)
    16:55 Warmup
    17:00 Race 1 (20 mins)
    17:30 Race 2 (20 mins)

    Event 2: Clio Cup 08 @ Oulton Fosters GP
    18:00 Open Practice
    18:45 Qualy (10 mins unlimited laps)
    18:55 Warmup
    19:00 Race 3 (20 mins)
    19:30 Race 4 (20 mins)

    Event 3: 207 S2000 @ Oulton Fosters GP
    20:00 Open Practice
    20:45 Qualy (10 mins unlimited laps)
    20:55 Warmup
    21:00 Race 5 (20 mins)
    21:30 Race 6 (20 mins)

    Event 4: Clio Cup 08 @ Oulton Island Gold Cup
    22:00 Open Practice
    22:45 Qualy (10 mins unlimited laps)
    22:55 Warmup
    23:00 Race 7 (20 mins)
    23:30 Race 8 (20 mins)

    Event 5: 207 S2000 @ Oulton Island Gold Cup
    00:00 Open Practice
    00:45 Qualy (10 mins unlimited laps)
    00:55 Warmup
    01:00 Race 9 (20 mins)
    01:30 Race 10 (20 mins)

    Event 6: Clio Cup 08 @ Oulton Int'l '91
    02:00 Open Practice
    02:45 Qualy (10 mins unlimited laps)
    02:55 Warmup
    03:00 Race 11 (20 mins)
    03:30 Race 12 (20 mins)

    There is lots of fun to be had, so Show your spots, let's raise lots!

    Click here for the sign up thread.
    CIN standard_web_banner.jpg
     
  2. Bram

    Bram
    Roaring Pipes Maniacs | #27 Staff Premium Member

    Great initiative James! Chipped in the first £5.00 :thumb:
     
  3. Very good idea James:good:. I'll be putting in my fiver during the week:D.
     
  4. robeyamy

    robeyamy
    @ Simberia @Simberia

    Support you
     
  5. James Chant

    James Chant
    Premium Member

    Head to the racing club to sign up for the event!
     
  6. James Chant

    James Chant
    Premium Member

    Thanks to those who donated and raced, we raised £65 for BBC Children in Need.